# SDR SWAA2021091510071

- Difficulty date: August 24, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120DF IS CORRODED ALONG EDGES / EVALUATED DAMAGE FOUND OUT OF LIMITS. (CORROSION WAS MORE THAN 20') FABRICATED NEW 120DF FLOOR PNL USING 2024-T3-71. ATAG # A44513. ALODINED AND PRIMED.
